# SDR SWAA2013010711231

- Difficulty date: December 28, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 83,587 hours, 62,327 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS LOCATED ON UPPER FLANGE OF SEAT TRACK BS 727B LBL 45.5 AFT PAX CABIN.  REPAIRED SEAT TRACK LOCATED BS 727B AND LBL 45.5 IN AFT PAX CABIN IAW B737-300 SRM 53-00-52 REPAIR 4 FIG 201.
